# SDR DL72W980764

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CK, .25 INCH VISIBLE CRACK INBD MOUNT BRACKET NR 1 L/E FLAP ACTUATOR.  REPAIRED PER MM 57-20-21.
